# SDR VNAA2020012899905

- Difficulty date: January 28, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 22,342 hours, 17,023 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB670BA-53-041 FOUND RH FS 280 CROSSBEAM CRACKED.  REMOVED RH FS 280 CROSSBEAM REF CRJ 700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-42-13-001-001-A01.  INSTALLED NEW SERVICEABLE BEAM IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-42-13-001-001-A01.   LOCATED AND DRILL NEW CROSSBEAM.   LOCATED AND DRILLED FASTENER HOLES FOR NEW RH FS 280 CROSSBEAM. REF SRM 51-40-11-001-001-A01.
